MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CCU, ARTHREX SYNERGYUHD4, MATRIX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3200-0020 ccu had a fault on storx connector where it burnt/melted cord and metal.No case involvement.Additional information has been requested.On 1/10/2023, the sales representative provided the following additional information via phone: the plug into the ccu was burnt on the inside, and also the cable was burnt and the metal was melted where it connected.The staff did not notice any burnt smell or smoke and no one was harmed.This occurred during an unspecified time.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is not confirmed.Visual evaluation: the plate capacitor spring was damaged prior to device return.No other issues were observed.No external evidence of burning was observed.Functional evaluation: ccu (b)(6) was subjected to functional testing per (b)(4).No functional issues were observed.The device was rebooted several times and re-evaluated and no functional issues were observed.All video output ports were individually tested and no functional issues were observed.The light engine led temperature was also measured after 1 hour of the led being illuminated and remained under 48° c.The test light guide was inspected and no damage was detected.The other associated material, "the plug into the ccu," was not returned with the ccu and therefore could not be inspected.The reported event of "an ar-3200-0020 ccu had a fault on storx connector where it burnt/melted cord and metal" was not confirmed.

Brand Name
CCU, ARTHREX SYNERGYUHD4, MATRIX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16263365
Report Number1220246-2023-06174
Device Sequence Number20053851
Product Code GCJ
UDI-Device Identifier00888867216549
UDI-Public00888867216549
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGYUHD4, MATRIX
Device Catalogue NumberAR-3200-0020
Device Lot Number14913360
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer01/09/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown